English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Black holes surrounded by uniformly rotating rings

Petroff, D., & Ansorg, M. (2006). Black holes surrounded by uniformly rotating rings. Annalen der Physik, 15(1-2), 159-160.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4ABC-6 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4ABD-4
Genre: Journal Article

Files

show Files
hide Files
:
ap296135.pdf (Publisher version), 38KB
Name:
ap296135.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Petroff, David1, Author
Ansorg, Marcus2, Author
Affiliations:
1External Organizations, ou_persistent13              
2Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: This paper provides a brief summary of a talk on rings surrounding Black Holes that was given at the spring meeting 2005 of the German physical society (DPG). A detailed discussion of the topics covered in the talk can be found in [1].

Details

show
hide
Language(s): eng - English
 Dates: 2006-01
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 298202
ISI: 000234751000012
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Annalen der Physik
  Alternative Title : Ann. Phys.-Berlin
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 15 (1-2) Sequence Number: - Start / End Page: 159 - 160 Identifier: ISSN: 0003-3804